MAUDE Adverse Event Report: AROA BIOSURGERY OVITEX 1S; SURGICAL MESH

AROA BIOSURGERY OVITEX 1S; SURGICAL MESH
Model Number F10246-0610P
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Erosion (1750)
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that a patient underwent hiatal hernia surgery repair reinforced with ovitex 1s.Approximately 6 months later, the patient underwent reoperation for suspected potential esophageal erosion.Upon reoperation the surgeon noted a small piece of polypropylene suture in apposition to the esophagus.The suture was removed without incident and the patient had no further complications.The device was reported to have otherwise been integrated and remodeled.

Brand Name
OVITEX 1S
Common Device Name
SURGICAL MESH
Manufacturer (Section D)
AROA BIOSURGERY
2 kingsford smith place
airport oaks
auckland 2022
NZ  2022
MDR Report Key22322602
Report Number3010513348-2025-00007
Device Sequence Number8812441
Product Code FTM
UDI-Device Identifier09421904065086
UDI-Public09421904065086
Combination Product (Y/N)N
Initial Reporter StateGA
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Importer
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 06/19/2025
Report Date (Section F) 06/24/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberF10246-0610P
Device Catalogue NumberF10246-0610P
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? Yes
Distributor Facility Aware Date06/11/2025
Event Location Hospital
Date Report to Manufacturer06/13/2025
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date06/24/2025
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;
Patient SexUnknown
Date Report Sent to FDA06/24/2025